MathSciNet Relay Station
MathSciNet bibliographic data
MR1082335 (91m:15016) 15A09 (15A12 15A23 65F20)
Zha, Hong Yuan The restricted singular value decomposition of matrix triplets. SIAM J. Matrix Anal. Appl. 12 (1991), no. 1, 172–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement